Double-dual solutions of generalized theories of gravitation

Benn, Ian and Dereli, Tekin and Tucker, Robin (1981) Double-dual solutions of generalized theories of gravitation. General Relativity and Gravitation, 13 (6). pp. 581-589. ISSN 0001-7701

Full text not available from this repository.

Abstract

Solutions to the Stephenson-Yang theory of gravity and its generalizations are discussed. By considering the inclusion of a cosmological term in the action spherically symmetric static solutions are presented that do not fall into the vacuum Einstein class. A simple double-duality ansatz is responsible for all the solutions that are discussed.

Item Type:
Journal Article
Journal or Publication Title:
General Relativity and Gravitation
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3101
Subjects:
ID Code:
74905
Deposited By:
Deposited On:
03 Aug 2015 12:58
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 12:33